# SDR DXTA2019051302389

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N743QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20695
- Aircraft time: 2,108 hours, 1,234 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 8220615206
- Part serial: 4RPT3
- Condition: Defective
- Location: Cockpit
- Part time: 2,108 hours, 1,234 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR RED CAS ILLUMINATED - AFTER TAKE OFF DURING CLIMB RED CAS MESSAGE"GEAR". DISAPEARED AFTER 1 SECOND. (INCLUDED CAS MESSAGE "SPOILER FAULT") SPEED 250 AT 6000 FT CLIMBING. CORRECTIVE ACTION, DOWNLOADED FAULT HISTORY AND SPOILER ECU FAILT HISTORY. SENT FILES FOR REVIEW. ADVISED TO CHECK RADIO ALTIMETER ANTENNAS, COAX CABLES AND IF ALL GOOD REPLACE RADIO ALTIMETER BOX. CHECKED RADIO ALT ANTENNAS AND CABLES WITH NO DEFECTS FOUND. CHECKED ANTENNAS BONDING AND FOUND GOOD. REMOVED AND REPLACED DEFECTIVE ALT-4000 ALTIMETER. PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS.
